# SDR P5CA9500814

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: R Rail
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE R-RAIL IS CRACKED AT FIVE THIRTY POSITION.  REPAIRED RAIL IAW MM 72-53-01.
